RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 280, Number 1, Pages 38–41 (Mi dan46844)  

MATHEMATICS

Some algebraic questions of nonstandard analysis

V. A. Lyubetskii

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 517.11+513.88
Presented: А. Н. Колмогоров
Received: 21.11.1983

Citation: V. A. Lyubetskii, “Some algebraic questions of nonstandard analysis”, Dokl. Akad. Nauk SSSR, 280:1 (1985), 38–41

Citation in format AMSBIB
\Bibitem{Lyu85}
\by V.~A.~Lyubetskii
\paper Some algebraic questions of nonstandard analysis
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 280
\issue 1
\pages 38--41
\mathnet{http://mi.mathnet.ru/dan46844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=774697}
\zmath{https://zbmath.org/?q=an:0616.03045}


Linking options:
  • http://mi.mathnet.ru/eng/dan46844
  • http://mi.mathnet.ru/eng/dan/v280/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020